# SDR 2008UALA00918

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 43,731 hours, 31,591 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS 5 MINS BEFORE DEPARTURE, RIGHT WING TRAILING EDGE FLAP TRACK FAIRING HAS PUNCTURE DAMAGE APPROX SIZE 5.5" BY 5.5" APROX 30 INCHES FROM T-E.
